Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: R. K. Sachs and H. Wu
Title: General relativity for mathematicians
Additional book information: Graduate Texts in Mathematics, Springer-Verlag, New York, Heidelberg, Berlin, 1977, xii + 291 pp., $19.83.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: John A. Thorpe
Journal: Bull. Amer. Math. Soc. 84 (1978), 1344-1346
DOI: https://doi.org/10.1090/S0002-9904-1978-14570-4